# SDR R61A201810111016

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 30,802 hours, 19,922 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT FAIL IN FLIGHT. FLAPS DEPLOYED TO "2" MAX BRAKE TEMP ON LANDING 290 C ON RIGHT MAIN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND LT OUTBOARD SLAT SKEW SENSOR CONNECTOR OFF. RE-SECURED CONNECTOR ON LT OB SKEW SENSOR IAW AMM 27-83-01.
